Translator Disclaimer
1 December 2007 Application de Hodge-Tate duale d'un groupe de Lubin-Tate, immeuble de Bruhat-Tits du groupe linéaire et filtrations de ramification
Laurent Fargues
Author Affiliations +
Duke Math. J. 140(3): 499-590 (1 December 2007). DOI: 10.1215/S0012-7094-07-14033-X

Abstract

L'un des buts de cet article est de décrire l'isomorphisme entre les tours de Lubin-Tate et de Drinfeld au niveau de leurs squelettes après quotient par GLn(OF)×OD× ou bien I×OD×, où OD est l'ordre maximal dans l'algèbre à division d'invariant 1/n sur F et I un sous-groupe d'Iwahori de GLn. Nous donnons des applications à l'étude des sous-groupes canoniques sur les espaces de Lubin-Tate, la description des orbites de Hecke sphériques dans ces espaces, les domaines fondamentaux pour les correspondances de Hecke et l'application des périodes de Gross-Hopkins. Nous-y étudions également en détail les filtrations de ramification (inférieure et supérieure) et l'application de Hodge-Tate d'un groupe formel p-divisible de dimension un.

One of the goals of this article is to describe the isomorphism between Lubin-Tate and Drinfeld towers at the level of their skeletons after taking quotient by GLn(OF)×OD× or I×OD×, where OD is the maximal order in the division algebra with invariant 1/n over F and I an Iwahori subgroup of GLn. We give applications to the theory of canonical subgroups on Lubin-Tate spaces, the description of spherical Hecke orbits in those spaces, fundamental domains for Hecke correspondences, and the Gross-Hopkins period mapping. We also study in detail the ramification filtrations (upper and lower) and the Hodge-Tate map of a one-dimensional formal p-divisible group

Citation

Download Citation

Laurent Fargues. "Application de Hodge-Tate duale d'un groupe de Lubin-Tate, immeuble de Bruhat-Tits du groupe linéaire et filtrations de ramification." Duke Math. J. 140 (3) 499 - 590, 1 December 2007. https://doi.org/10.1215/S0012-7094-07-14033-X

Information

Published: 1 December 2007
First available in Project Euclid: 8 November 2007

zbMATH: 1136.14013
MathSciNet: MR2362243
Digital Object Identifier: 10.1215/S0012-7094-07-14033-X

Subjects:
Primary: 14G35
Secondary: 14L05

Rights: Copyright © 2007 Duke University Press

JOURNAL ARTICLE
92 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.140 • No. 3 • 1 December 2007
Back to Top